It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-09-2012, 01:50 PM   #1
Newbie
(female)
 
Join Date: Oct 2012
Location: Melbourne, Victoria, Australia
Posts: 2
Dyzzie1707 HB User
Luvox and weight gain

I have been on Luvox an anti-depressant for approximately 15 years, recently I have had my dose increased from 150 mg. to 300 mg. I have started to gain weight (5 Kilos) and this is distressing me as clothes are starting to not fit. I have had the stitches in two pairs of paints give out on me and they were new pants.

Is there any reason why I should not try a meal suppressant type of diet, e.g. Quik Slim to help me lose the weight or cut down on my appetite?

Thanks for any replies or suggestions.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 08:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!